A. McD. Mercer

Articles in Scholarly Journals [Incomplete List]

  1. Cauchy's interlace theorem and lower bounds for the spectral radius
    International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 8, pp. 563–566, 2000
  2. Divergent sequences satisfying the linear fractional transformations
    International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 2, pp. 297–299, 1993
  3. The zeros of az2J??(z)+bzJ'?(z)+cJ?(z) as functions of order
    International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 2, pp. 319–322, 1992
  4. A new proof of a theorem about generalized orthogonal polynomials
    International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 2, pp. 393–397, 1991
  5. A note on a paper by S. Haber
    International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 3, pp. 609–611, 1983
  6. Approximation of the semi-infinite interval
    International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 4, pp. 793–796, 1980
  7. Generalized Beatty sequences
    International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 4, pp. 525–528, 1978